Alert archive / Virginia / Small Craft Advisories in 2021

Small Craft Advisory 108, NWS Wakefield, VA

October 31, 2021

NWS Wakefield, VA issued this small craft advisory at Oct 31, 2021, 2:41 PM EDT. It took effect at Oct 31, 2021, 6:00 PM EDT. It was in force for 19 hr.

The area

The counties it named.

The facts

Issued
Oct 31, 2021, 2:41 PM EDT (18:41 UTC)
In effect from
Oct 31, 2021, 6:00 PM EDT
Expired
Nov 1, 2021, 1:00 PM EDT
In force
19 hr
Issued by
NWS Wakefield, VA

The text

As transmitted.

309 
WHUS71 KAKQ 311841
MWWAKQ

URGENT - MARINE WEATHER MESSAGE
National Weather Service Wakefield VA
241 PM EDT Sun Oct 31 2021

ANZ630-010245-
/O.NEW.KAKQ.SC.Y.0108.211031T2200Z-211101T1700Z/
Chesapeake Bay from Smith Point to Windmill Point VA-
241 PM EDT Sun Oct 31 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 1 PM
EDT MONDAY...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt and 
  waves 2 to 3 ft expected.

* WHERE...Chesapeake Bay from Smith Point to Windmill Point VA.

* WHEN...From 6 PM this evening to 1 PM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
7 follow-up statements
482 
WHUS71 KAKQ 312250
MWWAKQ

URGENT - MARINE WEATHER MESSAGE
National Weather Service Wakefield VA
650 PM EDT Sun Oct 31 2021

ANZ630-010700-
/O.CON.KAKQ.SC.Y.0108.000000T0000Z-211101T1700Z/
Chesapeake Bay from Smith Point to Windmill Point VA-
650 PM EDT Sun Oct 31 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EDT MONDAY...

* WHAT...Northwest winds 15 to 20 kt with gusts up to 25 kt and
  waves 2 to 3 ft.

* WHERE...Chesapeake Bay from Smith Point to Windmill Point VA.

* WHEN...Until 1 PM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
259 
WHUS71 KAKQ 010118
MWWAKQ

URGENT - MARINE WEATHER MESSAGE
National Weather Service Wakefield VA
918 PM EDT Sun Oct 31 2021

ANZ630-010930-
/O.CON.KAKQ.SC.Y.0108.000000T0000Z-211101T1700Z/
Chesapeake Bay from Smith Point to Windmill Point VA-
918 PM EDT Sun Oct 31 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EDT MONDAY...

* WHAT...Northwest winds 15 to 20 kt with gusts up to 25 kt and
  waves 2 to 3 ft.

* WHERE...Chesapeake Bay from Smith Point to Windmill Point VA.

* WHEN...Until 1 PM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
265 
WHUS71 KAKQ 010330
MWWAKQ

URGENT - MARINE WEATHER MESSAGE
National Weather Service Wakefield VA
1130 PM EDT Sun Oct 31 2021

ANZ631-011130-
/O.EXA.KAKQ.SC.Y.0108.000000T0000Z-211101T1700Z/
Chesapeake Bay from Windmill Point to New Point Comfort VA-
1130 PM EDT Sun Oct 31 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM EDT MONDAY...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt and 
  waves around 2 ft.

* WHERE...Chesapeake Bay from Windmill Point to New Point 
  Comfort VA.

* WHEN...Until 1 PM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ632-634-011130-
/O.EXA.KAKQ.SC.Y.0108.000000T0000Z-211101T1700Z/
Chesapeake Bay from New Point Comfort to Little Creek VA-
Chesapeake Bay from Little Creek VA to Cape Henry VA including
the Chesapeake Bay Bridge Tunnel-
1130 PM EDT Sun Oct 31 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM EDT MONDAY...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt and 
  waves 1 to 3 ft.

* WHERE...Chesapeake Bay from New Point Comfort to Little Creek 
  VA and Chesapeake Bay from Little Creek VA to Cape Henry VA 
  including the Chesapeake Bay Bridge Tunnel.

* WHEN...Until 1 PM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ630-011130-
/O.CON.KAKQ.SC.Y.0108.000000T0000Z-211101T1700Z/
Chesapeake Bay from Smith Point to Windmill Point VA-
1130 PM EDT Sun Oct 31 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EDT MONDAY...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt and 
  waves 1 to 3 ft.

* WHERE...Chesapeake Bay from Smith Point to Windmill Point VA.

* WHEN...Until 1 PM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
382 
WHUS71 KAKQ 010727
MWWAKQ

URGENT - MARINE WEATHER MESSAGE
National Weather Service Wakefield VA
327 AM EDT Mon Nov 1 2021

ANZ630-631-011530-
/O.CON.KAKQ.SC.Y.0108.000000T0000Z-211101T1700Z/
Chesapeake Bay from Smith Point to Windmill Point VA-
Chesapeake Bay from Windmill Point to New Point Comfort VA-
327 AM EDT Mon Nov 1 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EDT THIS
AFTERNOON...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt and 
  waves 1 to 3 ft.

* WHERE...Chesapeake Bay from Smith Point to Windmill Point VA 
  and Chesapeake Bay from Windmill Point to New Point Comfort VA.

* WHEN...Until 1 PM EDT this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ632-634-011530-
/O.CON.KAKQ.SC.Y.0108.000000T0000Z-211101T1700Z/
Chesapeake Bay from New Point Comfort to Little Creek VA-
Chesapeake Bay from Little Creek VA to Cape Henry VA including
the Chesapeake Bay Bridge Tunnel-
327 AM EDT Mon Nov 1 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EDT THIS
AFTERNOON...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt and 
  waves 1 to 3 ft.

* WHERE...Chesapeake Bay from Little Creek VA to Cape Henry VA 
  including the Chesapeake Bay Bridge Tunnel and Chesapeake Bay 
  from New Point Comfort to Little Creek VA.

* WHEN...Until 1 PM EDT this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
341 
WHUS71 KAKQ 011047
MWWAKQ

URGENT - MARINE WEATHER MESSAGE
National Weather Service Wakefield VA
647 AM EDT Mon Nov 1 2021

ANZ630-631-011700-
/O.CON.KAKQ.SC.Y.0108.000000T0000Z-211101T1700Z/
Chesapeake Bay from Smith Point to Windmill Point VA-
Chesapeake Bay from Windmill Point to New Point Comfort VA-
647 AM EDT Mon Nov 1 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EDT THIS
AFTERNOON...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt and 
  waves 1 to 3 ft.

* WHERE...Chesapeake Bay from Smith Point to Windmill Point VA 
  and Chesapeake Bay from Windmill Point to New Point Comfort VA.

* WHEN...Until 1 PM EDT this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ632-634-011700-
/O.CON.KAKQ.SC.Y.0108.000000T0000Z-211101T1700Z/
Chesapeake Bay from New Point Comfort to Little Creek VA-
Chesapeake Bay from Little Creek VA to Cape Henry VA including
the Chesapeake Bay Bridge Tunnel-
647 AM EDT Mon Nov 1 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EDT THIS
AFTERNOON...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt and 
  waves 1 to 3 ft.

* WHERE...Chesapeake Bay from Little Creek VA to Cape Henry VA 
  including the Chesapeake Bay Bridge Tunnel and Chesapeake Bay 
  from New Point Comfort to Little Creek VA.

* WHEN...Until 1 PM EDT this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
282 
WHUS71 KAKQ 011532
MWWAKQ

URGENT - MARINE WEATHER MESSAGE
National Weather Service Wakefield VA
1132 AM EDT Mon Nov 1 2021

ANZ632-634-011645-
/O.CAN.KAKQ.SC.Y.0108.000000T0000Z-211101T1700Z/
Chesapeake Bay from New Point Comfort to Little Creek VA-
Chesapeake Bay from Little Creek VA to Cape Henry VA including
the Chesapeake Bay Bridge Tunnel-
1132 AM EDT Mon Nov 1 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

$$

ANZ630-631-011700-
/O.CON.KAKQ.SC.Y.0108.000000T0000Z-211101T1700Z/
Chesapeake Bay from Smith Point to Windmill Point VA-
Chesapeake Bay from Windmill Point to New Point Comfort VA-
1132 AM EDT Mon Nov 1 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EDT THIS
AFTERNOON...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt and 
  waves 2 to 3 ft.

* WHERE...Chesapeake Bay from Smith Point to Windmill Point VA 
  and Chesapeake Bay from Windmill Point to New Point Comfort VA.

* WHEN...Until 1 PM EDT this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
659 
WHUS71 KAKQ 011658
MWWAKQ

URGENT - MARINE WEATHER MESSAGE
National Weather Service Wakefield VA
1258 PM EDT Mon Nov 1 2021

ANZ630-631-011800-
/O.EXP.KAKQ.SC.Y.0108.000000T0000Z-211101T1700Z/
Chesapeake Bay from Smith Point to Windmill Point VA-
Chesapeake Bay from Windmill Point to New Point Comfort VA-
1258 PM EDT Mon Nov 1 2021

...SMALL CRAFT ADVISORY WILL EXPIRE AT 1 PM EDT THIS AFTERNOON...

Winds will continue to slowly diminish during the remainder of the
afternoon.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wakefield, VA wrote its last area forecast discussion before this small craft advisory went out at Oct 31, 1:54 PM EDT, 47 minutes earlier.

Area forecast discussion, Oct 31, 1:54 PM EDT, 47 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wakefield VA
154 PM EDT Sun Oct 31 2021

.SYNOPSIS...
An upper level trough tracks into New England today. High
pressure builds back into the local area tonight into Monday. A
cold front crosses region Tuesday.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
As of 935 AM EDT Sunday...

Mostly sunny this morning, with stratus over SE MD and interior
NE NC quickly dissipating. Temperatures range through the 50s.
Otherwise, and upper level trough axis lifts NE into New
England today. Deep layered WNW flow develops in the wake of the
trough axis and this will lead to gradual drying. However,
there will still likely be a couple/few hr period of SCT-BKN
clouds during the midday and/or afternoon. SW winds less than 10
mph to start becoming W 10-15 kt today. Highs mainly in the
u60s-l70s.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY/...
As of 245 AM EDT Sunday...

Sfc hi pres builds in from the WNW tonight into Monday as the
flow aloft becomes more zonal. Slightly cooler Monday with highs
in the l-m60s N and m-u60s S...after morning lows in the l-m40s
inland to the u40s-l50s at the coast. Sfc hi pres lingers into
Monday night w/ high clouds likely arriving/increasing...esp
NW. Lows Mon night from l-m40s inland to the u40s-l50s at the
coast (u30s are psbl NE if the sky remains SKC much of the
night). A cold front settles over the FA Tue w/ a weak S/W aloft
crossing the region. Have upped sky cover to mostly cloudy most
places and raised PoPs (30-40% N...15-20% except over NE NC.
Nudged highs down N and NW to the u40s-l50s...w/ l-m60s in SE
VA-NE NC.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
As of 245 AM EDT Sunday...

Only very minor adjustments made. The cold front drops S of the
local area Tue night w/ much cooler air filtering in from the
NNW. A 20-40% chance of showers lingers over the area into the
evening, with drying late. Forecast lows range from the mid 30s
NW, to the mid/upper 40s SE. Some readings around 32F are
possible far NW if drier air and clearing arrives early enough.
Forecast highs range through the 50s, with low 60s far SE.
Deterministic models diverge substantially in the Thursday
through Saturday period. The 30/12z GFS supports a drier/cooler
solution with an early morning frost/freeze potential inland,
the 30/12z CMC initially has a similar cooler/drier solution but
has an amplified low pressure system developing off the coast
late in the period. Meanwhile, the 30/12z is similar to its 00z
run depicting an amplified closed upper low affecting the
region, especially Thursday afternoon/night, Friday, and Friday
night. For now, this forecast follows the blended NBM solution,
with 20-40% PoPs Thursday afternoon through Friday night.
Forecast highs Thursday through Saturday range from the upper
40s/lower 50s NW, to the upper 50s/around 60F SE, with morning
lows in the mid 30s NW, to the lower/mid 40s SE.

&&

.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
As of 150 PM EDT Sunday...

An upper level trough is lifting NE of the region as of 18z,
with WNW flow aloft in its wake. A subtle disturbance embedded
within the WNW flow will bring a period of SCT-BKN CU around
4-6kft this afternoon. There is a very low probability of a
sprinkle or light shower at SBY this afternoon, which will have
no impact on vsby. The wind will be W ~10kt, with gusts to
~15kt. High pressure builds across the area tonight and Monday.
Clear/sunny and VFR with a very light NW wind tonight becoming
northerly Monday.

High pressure continues to prevail Monday night. A cold front
slides across the region Tuesday afternoon and evening bringing
a 30-50% chc of light rain. High pressure builds across the area
Wednesday and Wednesday night. There is another chc of rain
during the Thursday/Friday time-frame, but this will be
conditional on the track of a low pressure system (whether it
lifts NE across the region or remains suppressed S of the
area).

&&

.MARINE...
As of 955 AM EDT Sunday...

Cancelled the SCAs for the Atlantic coastal waters south of the
MD/VA border, as buoy obs show seas of 3.5-4ft. Will allow the
SCA to run through at least 17z/1 PM for the MD coastal waters
given that Buoy 44009 still shows seas just above 5ft.

Previous Discussion as of 350 AM...

Early morning surface analysis shows deepening low pressure near
Cape Cod and strong high pressure over northern MT. Aloft, a deep
upper low remains centered north of the local area with its
associated trough axis extending southward into the Carolinas and
adjacent coastal waters. Winds across the waters are generally from
the W-SW 10-15 kt with occasional gusts approaching 20 kt,
especially at elevated sensors along the eastern third of the
bay. Waves are 1-3 ft in the bay while seas offshore range from
3-6 ft.

The strengthening surface low will continue away to the northeast
today which will allow the pressure gradient to weaken further by
this afternoon when winds will average around 10 kt in the bay and
10-15 kt offshore. The upper trough axis will finally exit the
region as well, leaving largely zonal flow aloft tonight into
Monday. High pressure builds into the region late this afternoon and
tonight which will bring a dry frontal boundary through the area.
Guidance continues to show marginal SCA winds for our northern bay
zones tonight with modest CAA accompanying building high pressure.
Will hold off on any SCA headlines with this package as local wind
probs only show a few hours of >40% chance of sustained winds to 18+
kt. Will allow the day shift to take another look but any SCA
headlines would likely be confined our northern 1 or 2 bay zones.
Offshore, winds are forecast to increase to 15-20 kt but should stay
below SCA thresholds. NW winds decrease during the day on Monday as
the gradient weakens. Guidance is still quite variable regarding
seas today. Observations have been steadily declining overnight but
will maintain 3-5 ft seas into this afternoon. Thus, decided to
extend ongoing SCA headlines for the coastal waters until 1pm. It
appears equally possible we will be able to cancel these
headlines early or need to extend them further into the evening.

Winds will pick up again mid-week (15-19kt sustained, 20-24kt gusts)
in the wake of a cold front that will bring strong CAA. Waves will
build to 2-3ft in the bay and 4-5 ft in the ocean as the wind
increases. Winds may increase again late in the week into next
weekend with the passing of a low pressure system, but there is
still much uncertainty in the track and timing of the storm.

&&

.TIDES/COASTAL FLOODING...
As of 955 AM EDT Sunday...

Water levels continue to slowly decline across the Ches Bay this
morning but tidal anomalies remain in the 1.5-1.9ft range
across the northern/central portion and 1-1.5ft for the southern
portion despite nearly 3 unbroken ebb tides at Cape Henry.

Have cancelled the Coastal Flood Warning for the bayside of the
MD Ern Shore as water levels at Bishop's Head/Crisfield have
crested (or will shortly crest) in the 3.5-3.7ft range above
MLLW. Will replace the warnings with advisories that will run
through tonight's high tide (to account for additional nuisance
to minor flooding). Will also extend the Coastal Flood Advisory
through tonight for the VA Nrn Neck to account for additional
low-end minor tidal flooding. Guidance is split regarding the
potential to hit minor flood stage during the late evening high
tide at Bayford (with Saxis/Kiptopeke forecast to crest
0.3-0.6ft below minor flood stage), so will allow the Coastal
Flood Advisory to expire at 10 AM. Will look at a potential
Coastal Flood Statement for the bay side of Accomac/Northampton
Counties for the evening high tide this aftn after the 12z data
comes in.

&&

.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...Coastal Flood Advisory until 4 AM EDT Monday for MDZ021>023.
NC...None.
VA...Coastal Flood Advisory until 2 AM EDT Monday for VAZ075-077-
     078.
MARINE...None.

&&

SYNOPSIS...AJZ
NEAR TERM...AJZ/ALB
SHORT TERM...AJZ/ALB
LONG TERM...AJZ
AVIATION...AJZ
MARINE...ERI/RHR
TIDES/COASTAL FLOODING...
Hazardous weather outlook, Oct 31, 9:46 AM EDT, 4 hours 55 minutes before
Hazardous Weather Outlook
National Weather Service Wakefield VA
946 AM EDT Sun Oct 31 2021

MDZ024-025-NCZ012>017-030>032-102-VAZ048-060>062-064>069-076-079>090-
092-093-095>098-509>525-011400-
Inland Worcester-Maryland Beaches-Northampton-Hertford-Gates-
Pasquotank-Camden-Western Currituck-Bertie-Chowan-Perquimans-
Eastern Currituck-Fluvanna-Prince Edward-Cumberland-Goochland-
Caroline-Mecklenburg-Lunenburg-Nottoway-Amelia-Powhatan-Richmond-
Brunswick-Dinwiddie-Prince George-Charles City-New Kent-Gloucester-
Middlesex-Mathews-Greensville-Sussex-Surry-James City-Southampton-
Isle of Wight-Norfolk/Portsmouth-Suffolk-Chesapeake-Virginia Beach-
Western Louisa-Eastern Louisa-Western Hanover-Eastern Hanover-
Western Chesterfield-Eastern Chesterfield (Including Col. Heights)-
Western Henrico (Including the City of Richmond)-Eastern Henrico-
Western King William-Eastern King William-Western King and Queen-
Eastern King and Queen-Western Essex-Eastern Essex-York-Newport News-
Hampton/Poquoson-
946 AM EDT Sun Oct 31 2021

This Hazardous Weather Outlook is for southeast Maryland, northeast
North Carolina, central Virginia, east central Virginia, eastern
Virginia, north central Virginia, south central Virginia and
southeast Virginia.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

VAZ099-100-011400-
Accomack-Northampton-
946 AM EDT Sun Oct 31 2021

This Hazardous Weather Outlook is for eastern Virginia and
southeast Virginia.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MDZ021>023-011400-
Dorchester-Wicomico-Somerset-
946 AM EDT Sun Oct 31 2021

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 4 AM EDT MONDAY...

This Hazardous Weather Outlook is for southeast Maryland.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Coastal Flood Advisory.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

VAZ075-077-078-011400-
Westmoreland-Northumberland-Lancaster-
946 AM EDT Sun Oct 31 2021

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 2 AM EDT MONDAY...

This Hazardous Weather Outlook is for east central Virginia and
eastern Virginia.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Coastal Flood Advisory.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

Nearby

Small Craft Advisories in Virginia, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.